Sh:773

Bib entry
@article{Sh:773,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{Cotorsion theories cogenerated by $\aleph_1$-free abelian groups}},
 booktitle = {{Proceedings of the Second Honolulu Conference on Abelian Groups and Modules (Honolulu, HI, 2001)}},
 journal = {Rocky Mountain J. Math.},
 fjournal = {The Rocky Mountain Journal of Mathematics},
 volume = {32},
 number = {4},
 year = {2002},
 pages = {1617--1626},
 issn = {0035-7596},
 doi = {10.1216/rmjm/1181070044},
 mrclass = {20K20 (20K15 20K35 20K40)},
 mrnumber = {1987629},
 mrreviewer = {Simone L. Wallutis},
 doi = {10.1216/rmjm/1181070044},
 note = {\href{https://arxiv.org/abs/math/0107208}{arXiv: math/0107208}},
 arxiv_number = {math/0107208}
}